Alert archive / Kansas / Red Flag Warnings in 2022

Red Flag Warning 24, NWS Dodge City, KS

April 22, 2022Hamilton County, Morton County, Stanton County, Kansas

NWS Dodge City, KS issued this red flag warning at Apr 22, 2022, 1:39 AM MDT for Hamilton County, Morton County, Stanton County, Kansas. It took effect at Apr 22, 2022, 11:00 AM MDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 22, 2022, 1:39 AM MDT (07:39 UTC)
In effect from
Apr 22, 2022, 11:00 AM MDT
Expired
Apr 22, 2022, 8:00 PM MDT
In force
9 hr
Issued by
NWS Dodge City, KS

Counties Hamilton County, KS, Morton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 162 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 12:19 PM MDTNON-TSTM WND GST 5111 S Big Bow, KSMESONET STATION EW7515 JOHNSON.
Apr 22, 12:25 PM MDTNON-TSTM WND GST 541 S Coolidge, KSMESONET STATION K5COO US-50 @ MP 4.4 SYRACUSE.
Apr 22, 2:15 PM MDTNON-TSTM WND GST 561 Ne Johnson City, KSAWOS STATION KJHN JOHNSON CITY.
Apr 22, 2:35 PM MDTNON-TSTM WND GST 56Elkhart, KSAWOS STATION KEHA ELKHART AWOS SITE.
Apr 22, 2:40 PM MDTNON-TSTM WND GST 601 S Coolidge, KSMESONET STATION K5COO US-50 @ MP 4.4 SYRACUSE.
Apr 22, 4:50 PM MDTHAIL 0.883 N Richfield, KS
Apr 22, 4:55 PM MDTHAIL 1.25Richfield, KSMOST OF THE HAIL WAS NICKEL SIZE.
Apr 22, 5:10 PM MDTHAIL 1.754 S Wilburton, KSREPORT RECEIVED VIA SOCIAL MEDIA.
Apr 22, 5:15 PM MDTTSTM WND GST 641 Ene Johnson City, KSREPORT FROM JOHNSON KS AWOS.
Apr 22, 5:24 PM MDTHAIL 1Rolla, KS
Apr 22, 5:29 PM MDTHAIL 1.75Rolla, KS
Apr 22, 5:36 PM MDTHAIL 1.25Elkhart, KSREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
Apr 22, 5:39 PM MDTHAIL 12 W Big Bow, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2182 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2182 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1940 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.1
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted.

565 
WWUS83 KDDC 220739
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
239 AM CDT Fri Apr 22 2022


KSZ061-074-084-230200-
/O.UPG.KDDC.FW.A.0017.220422T1700Z-220423T0200Z/
/O.NEW.KDDC.FW.W.0024.220422T1700Z-220423T0200Z/
Hamilton-Stanton-Morton-
239 AM CDT Fri Apr 22 2022 /139 AM MDT Fri Apr 22 2022/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from noon CDT /11 AM MDT/ today to 9 PM CDT /8 PM MDT/ this
evening. The Fire Weather Watch is no longer in effect.

* Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... 
  Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton.

* Winds...South 35 to 45 mph with gusts up to 65 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

* Thunderstorms along a dry line are forecast to develop Friday 
  evening and with the dry fuels, little rainfall, and lightning 
  there could be fires started from the storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
1 follow-up statement
206 
WWUS83 KDDC 221741
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
1241 PM CDT Fri Apr 22 2022


KSZ061-074-084-231330-
/O.NEW.KDDC.FW.A.0018.220423T1700Z-220424T0200Z/
/O.CON.KDDC.FW.W.0024.000000T0000Z-220423T0200Z/
Hamilton-Stanton-Morton-
1241 PM CDT Fri Apr 22 2022 /1141 AM MDT Fri Apr 22 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 061...074 AND 084...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 061...074 AND 084...

The National Weather Service in Dodge City has issued a Fire
Weather Watch For wind and low relative humidity, which is in
effect from Saturday afternoon through Saturday evening.

* Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... 
  Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton.

* Winds...Southwest 35 to 45 mph with gusts up to 60 mph for
  Friday afternoon. Winds southwest 25-35 mph with gusts to 40 
  mph for Saturday.

* Relative Humidity...As low as 15 percent for Friday afternoon.
  As low as 9 percent for Saturday afternoon.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

* Thunderstorms along a dry line are forecast to develop Friday 
  evening and with the dry fuels, little rainfall, and lightning 
  there could be fires started from the storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ030-031-043>046-062>066-075>081-085>090-231330-
/O.NEW.KDDC.FW.A.0018.220423T1700Z-220424T0200Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Kearny-Finney-Hodgeman-Pawnee-
Stafford-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Stevens-
Seward-Meade-Clark-Comanche-Barber-
1241 PM CDT Fri Apr 22 2022

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 030...031...043...044...045...046...062...063...
064...065...066...075...076...077...078...079...080...081...085...
086...087...088...089 AND 090...

The National Weather Service in Dodge City has issued a Fire
Weather Watch For wind and low relative humidity, which is in
effect from Saturday afternoon through Saturday evening.

* Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire 
  Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 046 Rush...Fire Weather Zone 062 Kearny...Fire 
  Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...
  Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 
  Stafford...Fire Weather Zone 075 Grant...Fire Weather Zone 076 
  Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 
  Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 
  Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 085 
  Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 
  Meade...Fire Weather Zone 088 Clark...Fire Weather Zone 089 
  Comanche and Fire Weather Zone 090 Barber.

* Winds...Southwest 20 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 22, 1:30 AM MDT, 9 minutes earlier.

Area forecast discussion, Apr 22, 1:30 AM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
230 AM CDT Fri Apr 22 2022

...Updated Short Term, Long Term and Fire Discussions...

.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Fri Apr 22 2022

At 07z Friday...gusty southeast winds and dew points in the 60s
were spreading across southwest Kansas as a dryline retrograded
towards southeast Colorado. Models remain in good agreement with
this dryline stalling out during the day near the Colorado border.
East of this dryline a gusty south wind will develop by late
morning as strong winds in the boundary layer mix down to the
surface. Winds today will range from 35 to 45 mph with gusts up to
65 mph being possible at times late today and early this evening.
The deep mixing will lower dew point some this afternoon but
based on the moisture already spreading across southwest Kansas as
of 07z Friday do not expect to have relative humidity values
falling much lower 15 to 20 percent. The lowest humidity values
late today will be in parts of Morton, Stanton and Hamilton
counties given the proximity to the dryline. Will therefore issue
a red flag warning for these two counties for today.

A high wind warning also in effect today and early tonight given
these expected strong winds developing early today. These strong
winds will likely produce areas of blowing dust which may reduce
the visibility to one mile or less at times.

Dew Points around 60 near the dryline late today will aid in
thunderstorm development after 5pm as afternoon temperatures climb
into the lower 90s. Models earlier today are still in decent
agreement with warm 700mb temperatures (+10C) being present late
day/early evening across southwest Kansas. Even with these warm
temperatures several CAM earlier this morning do suggest that
scattered storms will be possible given the low level lapse rates
and forecast low level moisture. Much like earlier this
evening...if storms do develop late day the the potential for
baseball size hail or larger along with strong damaging winds will
be the main hazards. With an increasing low level shear forecast
in the evening due to a 60knot low level jet and dew points in the
60s a few tornadoes will also be possible. At this time the best
chance for severe storms early tonight will be west of highway 283
based on the forecast instability axis. These storms are forecast
to march eastward towards central Kansas through midnight but as
these storms move east the severe potential appears to decrease.

Another opportunity for convection appears to develop after
midnight as an upper level low/trough crosses eastern Colorado.
Cooling mid level temperatures and enhanced moisture convergence
is forecast to develop ahead of this upper level system along the
dryline. As the upper level trough begins to cross western Kansas
overnight the dryline will surge east and with it the area of
convection is also expected to spread east across all of western
Kansas. 0-6km shear will be more parallel to the boundary
overnight and given the strong winds in the boundary layer the
primary hazard from these storms will be high winds.

.LONG TERM...(Saturday through Thursday)
Issued at 223 AM CDT Fri Apr 22 2022

On Saturday an upper level low/trough will lift northeast from
western Kansas into Nebraska and any lingering precipitation
early Saturday morning that may be occurring across south central
Kansas is expected to end by mid day. A cold front is forecast to
cross southwest Kansas during the afternoon and as this cold front
passes the gusty southwest winds will shift to the northwest. A
period of gusty northwest wind can be expected behind this cold
front late Saturday and Saturday evening but these gusty winds
will decrease overnight as a cold dome of high pressure at the
surface begins to build into the West Central High Plains. These
gusty winds will usher in some cooler air into portions of
southwest Kansas during the day with highs on Saturday ranging
from 70 to 75 degrees north of the cold front to the mid to upper
80s south of this cold front

Cooler temperatures will briefly return Sunday and Monday as this
area of high pressure at the surface crosses western Kansas.
Highs in the 60s during the day can be expected with overnight
lows falling back into the 30s. A few locations early Monday
morning could even have temperatures bottom out around 32 degrees,
mainly west and north of the Garden City area.

Following this brief cool down a warming trend can be expected
across southwest Kansas as an upper level ridge builds across the
Rockies and out into the Western High Plains. Based on the warming
trend in the 850mb temperatures from 00z to 00z each day from
Tuesday through Thursday this afternoon highs are expected to
climb back into the 80s by Wednesday. Highs may even climb into
the lower 90s in a few locations on Thursday before our next cold
front crosses southwest Kansas and cools temperatures back to more
seasonal readings on Friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1201 AM CDT Fri Apr 22 2022

BUFR soundings continue to show south winds at 50 to near 55
knots around the 2000ft AGL level overnight. These strong winds
will mix down to the surface between 18z and 21z Friday based on
the mixed layer depth forecast from the latest BUFR soundings.
This will result in gusty southeast winds at 15 to around 20 knots
overnight becoming south and increasing into the 30 to 35 knot
range by the early afternoon. Wind gusts as high as 55 to 55 knots
possible at times between 18z Friday and 00z Saturday. These
strong winds will also produce produce periods of blowing dust
during the day which may locally reduce visibilities. After 00z
Saturday there will be a chance for scattered thunderstorms across
all of southwest Kansas. Low VFR ceilings will be possible near
these thunderstorms after 00z. Main hazard with these storms will
be large hail and strong damaging winds.

&&

.FIRE WEATHER...
Issued at 223 AM CDT Fri Apr 22 2022

Strong winds in the boundary layer will mix down to the surface
today and result in gusty south winds of 35 to 45 mph by early
this Friday afternoon. Wind gusts of up to 65 mph will be possible
this afternoon and early tonight. These strong winds will occur
near and east of a dryline that will be located near the Colorado
border late today. The forecast afternoon relative humidity near
and west of this dryline will be as low as 15 percent. The
combination of the low humidity values and very strong south winds
today will produce extreme fire weather conditions for Morton,
Stanton and Hamilton county this afternoon. Open fires can quickly
escape and are very difficult to control. A red flag warning is
in effect for these 3 counties.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  89  55  78  41 /   0  60   0   0
GCK  91  51  76  38 /  10  60   0   0
EHA  91  50  75  38 /  20  40   0   0
LBL  91  53  78  39 /  10  50   0   0
HYS  90  59  78  42 /   0  60  10   0
P28  87  65  84  47 /   0  40  20   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon CDT /11 AM MDT/ today to 1 AM CDT
/midnight MDT/ Saturday for KSZ030-031-043>046-061>066-074>081-
084>090.

Red Flag Warning from noon CDT /11 AM MDT/ today to 9 PM CDT /8
PM MDT/ this evening for KSZ061-074-084.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Burgert
FIRE WEATHER...Burgert
Hazardous weather outlook, Apr 21, 12:40 PM MDT, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
140 PM CDT Thu Apr 21 2022

KSZ030-031-043>046-061>066-074>081-084>090-221845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
140 PM CDT Thu Apr 21 2022 /1240 PM MDT Thu Apr 21 2022/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Tonight.

Day 1 Discussion
----------------

A conditional risk of severe weather is possible tonight mainly
for areas east of Dodge City and south of Hays. A warm front will
lift into south central Kansas during the late afternoon and with
the moisture and wind profiles there could be an isolated
supercell storm develop after 6 PM. Primary risk could be hail
larger than 2 inches in diameter and a narrow window for a tornado
threat along the warm front. The activity should quickly move out
of the area and the risk will be over with by 10 PM.

Day 1 Hazards
-------------
* Non-thunderstorm wind: Limited risk
* Fire weather: Significant risk

.DAYS TWO THROUGH SEVEN...Friday through Tuesday.

Days 2-7 Hazards
----------------
* Friday
  - Fire weather: Elevated risk

* Saturday
  - Fire weather: Elevated risk

* Sunday
  - Fire weather: Elevated risk

* Monday
  - Excessive cold: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  - Excessive cold: Elevated risk
  - Non thunderstorm wind: Limited risk

* Wednesday
  - Excessive cold: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and 10 pm for
Pawnee, Edwards, Kiowa, Comanche, Barber, Stafford, and Pratt
counties.

&&

For more details visit our webpage
https://weather.gov/erh/ghwo?wfo=ddc

In the hours before

Local storm report, Apr 21, 7:42 PM MDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             8 WSW CENTERVIEW        37.77N 99.41W
04/21/2022  E1.00 INCH       EDWARDS            KS   STORM CHASER

&&

MR
Local storm report, Apr 21, 7:57 PM MDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
857 PM CDT THU APR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 ENE KINSLEY           37.93N 99.39W
04/21/2022  E1.00 INCH       EDWARDS            KS   STORM CHASER

&&

MR
Special weather statement, Apr 21, 8:00 PM MDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Dodge City KS
900 PM CDT Thu Apr 21 2022

KSZ065-079-220230-
Pawnee KS-Edwards KS-
900 PM CDT Thu Apr 21 2022

...A strong thunderstorm will impact portions of south central Pawnee
and central Edwards Counties through 930 PM CDT...

At 900 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lewis, moving northeast at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Garfield around 920 PM CDT.
  Zook around 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3785 9927 3793 9942 3818 9929 3803 9900
TIME...MOT...LOC 0200Z 218DEG 21KT 3796 9931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 6:11 PM MDTSpecial Weather StatementDDCRush34 min
Apr 21, 6:12 PM MDTSpecial Weather StatementDDCEdwards33 min
Apr 21, 6:15 PM MDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa45 min
Apr 21, 6:20 PM MDTSevere Thunderstorm WarningDDCNess, Rush40 min
Apr 21, 6:55 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ford, Kiowa, Pawnee50 min
Apr 21, 6:57 PM MDTSevere Thunderstorm Warning Destructive damage threatDDCPawnee, Rush48 min
Apr 21, 7:07 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCPawnee, Stafford38 min
Apr 21, 7:16 PM MDTTornado WarningDDCEdwards, Ford22 min
Apr 21, 7:39 PM MDTSevere Thunderstorm WarningDDCEdwards, Pawnee12 min
Apr 21, 8:00 PM MDTSpecial Weather StatementDDCEdwards30 min
Apr 22, 11:41 AM MDTFire Weather WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more13 hr
Apr 22, 4:28 PM MDTSevere Thunderstorm WarningDDCMorton, Stevens47 min
Apr 22, 4:54 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Morton, Stanton37 min
Apr 22, 5:09 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCMorton, Stevens51 min
Apr 22, 5:15 PM MDTSpecial Weather StatementDDCKearny45 min
Apr 22, 5:30 PM MDTSevere Thunderstorm WarningDDCKearny30 min
Apr 22, 5:32 PM MDTSpecial Weather StatementDDCKearny43 min
Apr 22, 5:46 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCKearny44 min
Apr 22, 5:56 PM MDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Stanton, Stevens49 min

Nearby

Red Flag Warnings in Kansas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.